# SDR 98ZZZX822

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8552Q
- Make and model: Cessna U206F
- Aircraft serial: U206003408
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 1260505146
- Condition: Mismanufactured
- Location: Elev Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM WOULD NOT RIG PER TCD'S.  AFTER MUCH WORK, ALL 4 CABLES WERE REPLACED.  AFT LT CABLE WAS FOUND TO BE 2 INCHES LONGER THAN NEW ONE.  ONE END WAS FABRICATED FOR A CUT DOWN AN 569-S2L, CUT OFF AND DRILLED TO ACCEPT CHAIN LINK.  CHAIN, PN S2295-25-47, HAD BEEN SHORTENED TO ALLOW CABLE TENSION TO BE SET.  AFTER INSTALLATION OF NEW PARTS, TRIM WAS RIGGED WITHOUT DIFFICULTY.
